# SDR 2002UALA00768

- Difficulty date: May 16, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 6,399 hours, 2,425 cycles
- Engine: Iae V2522A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: 87292325V04
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO AN AVIONICS VENT MESSAGE.  *S/D*  FAULT  WAS ISOLATED TO MALFUNCTIONING AEVC (COMPUTER).  REPLACED SAME.
